# SDR SWIA2019050145816

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 45,330 hours, 39,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WITH NOSE GEAR UNSAFE. PERFORMED QRH PROCEDURE AND LANDING GEAR CAME DOWN WITH NOSE DOOR UNSAFE MESSAGE ON. RECEIVED HYD 3 HI TEMP MESSAGE ON FINAL APPROACH. (FLT#5723) CLOSED REPLACED NOSE LANDING GEAR CENTERING SENSOR BRACKET IAW AMM AND PERFORMED GEAR SWING IAW AMM. OPS CHECK GOOD AT THIS TIME.
